MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) CALIBRATOR KIT MGIT 960; SYSTEM, BLOOD CULTURING

BECTON, DICKINSON & CO. (SPARKS) CALIBRATOR KIT MGIT 960; SYSTEM, BLOOD CULTURING
Catalog Number 445871
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the calibrator kit mgit 960 that five (5) false negative results were obtained.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: material 445871 is manufactured by the tubes being filled, capped, torqued, and then labeled by machine per standard operating procedure (sop).The tubes are packaged into final shipping configurations.The batch history record review for batch 3019836 was satisfactory per internal procedures.Filling and packaging processes were within specifications.In process checks were performed during manufacturing at designated intervals per procedures.Qc inspection and testing were satisfactory at time of release.The complaint history was reviewed, and no other complaints have been taken on this batch.Retention samples from batch 3019836 (17 tubes) were available for inspection.No defects were observed in the retention samples.The retention samples were sent to qc for testing.Batch 3019836 was tested, and the calibrator tubes were reading as satisfactory.Two photos were received to assist with the investigation.One photo was of one calibrator tube of batch 3019836.One photo was of a lab report.No returns were received to assist with the investigation.The qc test consisted of the calibrator tubes being placed in the appropriate position per the instruction manual with satisfactory readings.This complaint cannot be confirmed.Bd will continue to trend complaints for performance issues.
 
Event or Problem Description
 
Event or Problem Description
It was reported while using calibrator kit mgit 960, there was a false negative result.There was no report of patient impact.
 
Additional Manufacturer Narrative
The following fields have been updated: b5.It was reported while using calibrator kit mgit 960, there was a false negative result.There was no report of patient impact.This supplemental mdr is being submitted as part of a retrospective review of records dating april 2023¿2025, under capa 11910483.
 
Additional Manufacturer Narrative
The following fields were updated: d2.Medical device type: mdb common device name: system, blood culturing this supplemental mdr is being submitted as part of a retrospective review of records dating april 2023¿2025, under capa 11910483.
 
Event or Problem Description

Brand Name
CALIBRATOR KIT MGIT 960
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18501593
Report Number1119779-2024-00022
Device Sequence Number8088265
Product Code MDB
UDI-Device Identifier00382904458713
UDI-Public(01)00382904458713
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/11/2025
Device Catalogue Number445871
Device Lot Number3019836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer11/20/2024
09/12/2025
09/30/2025
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date12/02/2024
09/12/2025
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown